# SDR USAA960202

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1231-1250
- Part time: 37,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 INSPECTION, FOUND LEVEL 1 CORROSION AT LONGERON 29L STATION 1231-1250 AROUND AND AT RIVETS.  CORROSION TASK NR C57-53300.  SPLICED IN NEW SECTION OF LONGERON PER USAIR EA 31905.  (M)
